| Catalog Number |
03L82-21 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No additional patient information was obtained from the customer.
Event or Problem Description
The customer reported a falsely elevated glucose result on one patient.The results provided were: initial = 360mg/dl / repeat with a new sample was normal (approximately 90mg/dl).There was no reported impact to patient management.
Additional Manufacturer Narrative
Correction to suspect medical device; 4.Lot # from unknown to lot 51839uq09.A review for any complaints against glucose reagent lot 51839uq09 was performed, and no other complaints or trends were identified.Return testing was not completed as returns were not available.The field service engineer inspected the instrument and identified a rusty wire in the incubator, and water pressure to the probe wash cups and mixer was low.The o-rings and diaphram pump parts were replaced proactively.After the repairs were performed, assay performance was checked and was acceptable.The instrument result log during the time frame was reviewed to confirm the customer's report.The samples with the glucose values attributed to the complaint were not located.In addition, the sample ids reported by the customer were not located in the log.The actual printouts from the customer were requested, but were not available.A review of labeling concluded sufficient information is provided to detect, troubleshoot and resolve results related problems, should they occur.Erratic results and/or poor precision is addressed in the operations manual with the most likely causes to be either sample preparation or instrument hardware.Manufacturing documentation for glucose, list number 3l82 was reviewed and no contributing factors to the complaint could be identified.Based on this investigation no product deficiency was identified for glucose reagent, lot 51839uq09.
Additional Manufacturer Narrative
After further evaluation, the manufacturing site in section d and section g, 1.2 of this report was found to be incorrect.The new mdr number (1628664-2018-01981) has been submitted with the correct manufacturing location and all further information will be documented under that mdr number.
Additional Manufacturer Narrative
After further evaluation, the manufacturing site of this report was found to be incorrect.The new mdr number (1628664-2018-01981) has been submitted with the correct manufacturing location and all further information will be documented under that mdr number.